ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

September 2018 , Volume 17 , Issue 5

Select all articles

Export/Reference:

Homoclinic solutions of discrete $ \phi $-Laplacian equations with mixed nonlinearities
Genghong Lin and Zhan Zhou
2018, 17(5): 1723-1747 doi: 10.3934/cpaa.2018082 +[Abstract](1216) +[HTML](229) +[PDF](490.86KB)
On existence and nonexistence of positive solutions of an elliptic system with coupled terms
Yayun Li and Yutian Lei
2018, 17(5): 1749-1764 doi: 10.3934/cpaa.2018083 +[Abstract](1105) +[HTML](198) +[PDF](451.06KB)
Positive radial solutions of a nonlinear boundary value problem
Patricio Cerda, Leonelo Iturriaga, Sebastián Lorca and Pedro Ubilla
2018, 17(5): 1765-1783 doi: 10.3934/cpaa.2018084 +[Abstract](1054) +[HTML](142) +[PDF](420.57KB)
On the blow-up solutions for the fractional nonlinear Schrödinger equation with combined power-type nonlinearities
Binhua Feng
2018, 17(5): 1785-1804 doi: 10.3934/cpaa.2018085 +[Abstract](1008) +[HTML](160) +[PDF](389.1KB)
Global existence and blow-up of solutions to a singular Non-Newton polytropic filtration equation with critical and supercritical initial energy
Guangyu Xu and Jun Zhou
2018, 17(5): 1805-1820 doi: 10.3934/cpaa.2018086 +[Abstract](904) +[HTML](155) +[PDF](407.28KB)
A free boundary problem for the Fisher-KPP equation with a given moving boundary
Hiroshi Matsuzawa
2018, 17(5): 1821-1852 doi: 10.3934/cpaa.2018087 +[Abstract](1065) +[HTML](157) +[PDF](437.41KB)
Global Carleman estimate for the Kawahara equation and its applications
Peng Gao
2018, 17(5): 1853-1874 doi: 10.3934/cpaa.2018088 +[Abstract](798) +[HTML](188) +[PDF](406.43KB)
Blow-up solutions for a Kirchhoff type elliptic equation with trapping potential
Helin Guo, Yimin Zhang and Huansong Zhou
2018, 17(5): 1875-1897 doi: 10.3934/cpaa.2018089 +[Abstract](1072) +[HTML](158) +[PDF](411.35KB)
Existence and asymptotic behaviors of traveling waves of a modified vector-disease model
Zengji Du and Zhaosheng Feng
2018, 17(5): 1899-1920 doi: 10.3934/cpaa.2018090 +[Abstract](796) +[HTML](155) +[PDF](365.31KB)
Global synchronising behavior of evolution equations with exponentially growing nonautonomous forcing
Xuewei Ju and Desheng Li
2018, 17(5): 1921-1944 doi: 10.3934/cpaa.2018091 +[Abstract](801) +[HTML](155) +[PDF](406.9KB)
A quasilinear parabolic problem with a source term and a nonlocal absorption
Hui-Ling Li, Heng-Ling Wang and Xiao-Liu Wang
2018, 17(5): 1945-1956 doi: 10.3934/cpaa.2018092 +[Abstract](697) +[HTML](147) +[PDF](313.07KB)
Local Aronson-Bénilan gradient estimates and Harnack inequality for the porous medium equation along Ricci flow
Wen Wang, Dapeng Xie and Hui Zhou
2018, 17(5): 1957-1974 doi: 10.3934/cpaa.2018093 +[Abstract](861) +[HTML](164) +[PDF](333.07KB)
A blowup alternative result for fractional nonautonomous evolution equation of Volterra type
Pengyu Chen, Xuping Zhang and Yongxiang Li
2018, 17(5): 1975-1992 doi: 10.3934/cpaa.2018094 +[Abstract](801) +[HTML](166) +[PDF](380.25KB)
The Malgrange-Ehrenpreis theorem for nonlocal Schrödinger operators with certain potentials
Woocheol Choi and Yong-Cheol Kim
2018, 17(5): 1993-2010 doi: 10.3934/cpaa.2018095 +[Abstract](891) +[HTML](153) +[PDF](382.68KB)
Sharp Sobolev type embeddings on the entire Euclidean space
Angela Alberico, Andrea Cianchi, Luboš Pick and Lenka Slavíková
2018, 17(5): 2011-2037 doi: 10.3934/cpaa.2018096 +[Abstract](905) +[HTML](201) +[PDF](513.94KB)
Exponential decay for the coupled Klein-Gordon-Schrödinger equations with locally distributed damping
A. F. Almeida, M. M. Cavalcanti and J. P. Zanchetta
2018, 17(5): 2039-2061 doi: 10.3934/cpaa.2018097 +[Abstract](1270) +[HTML](152) +[PDF](427.94KB)
On spike solutions for a singularly perturbed problem in a compact riemannian manifold
Shengbing Deng, Zied Khemiri and Fethi Mahmoudi
2018, 17(5): 2063-2084 doi: 10.3934/cpaa.2018098 +[Abstract](864) +[HTML](136) +[PDF](458.49KB)
Concentration phenomena for critical fractional Schrödinger systems
Vincenzo Ambrosio
2018, 17(5): 2085-2123 doi: 10.3934/cpaa.2018099 +[Abstract](878) +[HTML](146) +[PDF](595.68KB)
Order preservation for path-distribution dependent SDEs
Xing Huang, Chang Liu and Feng-Yu Wang
2018, 17(5): 2125-2133 doi: 10.3934/cpaa.2018100 +[Abstract](608) +[HTML](134) +[PDF](300.68KB)
A note concerning a property of symplectic matrices
Björn Gebhard
2018, 17(5): 2135-2137 doi: 10.3934/cpaa.2018101 +[Abstract](606) +[HTML](131) +[PDF](227.94KB)
Global behavior of bifurcation curves for the nonlinear eigenvalue problems with periodic nonlinear terms
Tetsutaro Shibata
2018, 17(5): 2139-2147 doi: 10.3934/cpaa.2018102 +[Abstract](699) +[HTML](151) +[PDF](118.91KB)
Double bifurcation diagrams and four positive solutions of nonlinear boundary value problems via time maps
Xuemei Zhang and Meiqiang Feng
2018, 17(5): 2149-2171 doi: 10.3934/cpaa.2018103 +[Abstract](838) +[HTML](131) +[PDF](486.17KB)
Specified homogenization of a discrete traffic model leading to an effective junction condition
Nicolas Forcadel, Wilfredo Salazar and Mamdouh Zaydan
2018, 17(5): 2173-2206 doi: 10.3934/cpaa.2018104 +[Abstract](679) +[HTML](142) +[PDF](490.81KB)
Local inversion of a class of piecewise regular maps
Laura Poggiolini and Marco Spadini
2018, 17(5): 2207-2224 doi: 10.3934/cpaa.2018105 +[Abstract](772) +[HTML](127) +[PDF](1165.64KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]